# SDR C1HA200295001

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT ON AFT CARGO DOOR INOP.  REMOVED AND REPLACED ELEC CABLE FROM AFT CARGO PIT TO AFT CARGO PIT DOOR FOR EMERGENCY LIGHTING (EXT) IAW STD MAINT PRAC, OPS CHECK OK.
